Ostarine. Loss of appetite?

  1. Ostarine. Loss of appetite?


    I'm 3 1/2 weeks in at 20mg and for the past few days I've lost almost all desire to eat.

    Breakfast is fine and I'm quite hungry in the morning, but the rest of the day is a chore to stuff down. I don't feel like eating, and when I do, I feel like I'm going to puke.

    Did some googling and everything says there's supposed to be an increase in appetite. Wtf?

    Anyone else experience this?


  2. Quote Originally Posted by kaikara View Post
    I'm 3 1/2 weeks in at 20mg and for the past few days I've lost almost all desire to eat.

    Breakfast is fine and I'm quite hungry in the morning, but the rest of the day is a chore to stuff down. I don't feel like eating, and when I do, I feel like I'm going to puke.

    Did some googling and everything says there's supposed to be an increase in appetite. Wtf?

    Anyone else experience this?
    That's weird I've ran ostarine twice both at 33mgs ED and have never experienced this. Add some injectable b12 it will bring up your appetite. Make sure your red blood cell is in check first, before b12

Similar Forum Threads

  1. loss of appetite - good or is my met too slow?
    By walugi in forum Weight Loss
    Replies: 3
    Last Post: 05-02-2010, 10:42 AM
  2. Question on loss of libido during PCT
    By ali11atc in forum Post Cycle Therapy
    Replies: 22
    Last Post: 06-18-2006, 09:54 AM
  3. Disproportionate Protein Intake and Oxidative Loss of Aminos
    By Beowulf in forum Nutrition / Health
    Replies: 11
    Last Post: 03-13-2006, 07:06 AM
  4. Loss of motivation
    By punta in forum General Chat
    Replies: 10
    Last Post: 07-11-2005, 12:04 PM
  5. Loss of Strength and muscle during cutting
    By SeaHawk22 in forum Weight Loss
    Replies: 14
    Last Post: 05-10-2005, 03:38 PM
Log in
Log in